# SDR ASAA2012081092690

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 9,268 hours, 2,948 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAY HAS NUMEROUS SPOKES IN WEATHER MODE, AUTO STAB, TILT NEAR -1 TO 1.  ACFT GROUNDED.  UNABLE TO DUPLICATE WRITE-UP.  WEATHER RADAR SYS OPS CHECKED GOOD IAW MM 34-43-00.
